Search results

Journal Article (4)

  1. 1.
    Journal Article
    Maliborski, M.; Rinne, O.: Critical phenomena in the general spherically symmetric Einstein-Yang-Mills system. Physical Review D 97, 044053 (2018)
  2. 2.
    Journal Article
    Biernat, P.; Bizon, P.; Maliborski, M.: Threshold for blowup for equivariant wave maps in higher dimensions. Nonlinearity 30 (4), pp. 1513 - 1522 (2017)
  3. 3.
    Journal Article
    Bizon, P.; Craps, B.; Evnin, O.; Hunik, D.; Luyten, V.; Maliborski, M.: Conformal flow on S3 and weak field integrability in AdS4. Communications in Mathematical Physics 353 (3), pp. 1179 - 1199 (2017)
  4. 4.
    Journal Article
    Bizon, P.; Maliborski, M.; Rostworowski, A.: Resonant dynamics and the instability of anti-de Sitter spacetime. Physical Review Letters 115, 081103 (2015)

Thesis - PhD (1)

  1. 5.
    Thesis - PhD
    Maliborski, M.: Dynamics of Nonlinear Waves on Bounded Domains. Dissertation, PhD thesis, Jagiellonian University, November 2014. 251 pages, 70 figures, 10 tables. Corrected misprints pp. (2014)

Report (1)

  1. 6.
    Report
    Maliborski, M.; Schell, C.: Stabil oder nicht stabil? Eine Raumzeit auf dem Prüfstand. (2016)
 
loading content
Go to Editor View